Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

What treatment can be done for throat infection, running nose and burning of eyes ?

I am suffering from throat infection, running nose and feverish sensation intermittently for 2 months. My eyes have a burning feeling as well and vision is blurred as well :(.
Asked On : Tue, 11 Oct 2011
Answers:  2 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hi prasoon,
you seem to be suffering from viral/allergic exacerbations,
you can inhale steam thrice a day for 4 days and if it doesn't improve, consult an ENT surgeon
Answered: Tue, 11 Oct 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, ferquently throat infection, running nose occure due to viral infection, n it happen due to sudden variation of temperature of enviorment or room or yours surroundings. you should take any antihistamin n apin killer for sudden relife. you can get influenza vaccine for preventing from it. you should take vitamin C riched diet for increasing your immunity. all of this trial helps in prolonging your frequency.
Answered: Tue, 11 Oct 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor